DOI QR코드

DOI QR Code

NORMAL INTERPOLATION ON AX = Y IN ALG$\mathcal{L}$

Jo, Young-Soo

  • Received : 2008.03.26
  • Published : 2008.06.25

Abstract

Given operators X and Y acting on a Hilbert space $\mathcal{H}$, an interpolating operator is a bounded operator A such that AX = Y. In this article, the following is proved: Let $\mathcal{L}$ be a subspace lattice on $\mathcal{H}$ and let X and Y be operators acting on a Hilbert space H. Let P be the projection onto the $\overline{rangeX}$. If PE = EP for each E ${\in}$ $\mathcal{L}$, then the following are equivalent: (1) sup ${{\frac{{\parallel}E^{\perp}Yf{\parallel}}{{\parallel}E^{\perp}Xf{\parallel}}}:f{\in}\mathcal{H},\;E{\in}\mathcal{L}}$ < ${\infty},\;\overline{rangeY}\;{\subset}\;\overline{rangeX}$, and there is a bounded operator T acting on $\mathcal{H}$ such that < Xf, Tg >=< Yf, Xg >, < Tf, Tg >=< Yf, Yg > for all f and gin $\mathcal{H}$ and $T^*h$ = 0 for h ${\in}\;{\overline{rangeX}}^{\perp}$. (2) There is a normal operator A in AlgL such that AX = Y and Ag = 0 for all g in range ${\overline{rangeX}}^{\perp}$.

Keywords

Interpolation Problem;Normal Interpolation Problem;Subspace Lattice;Alg $\mathcal{L}$

References

  1. Anoussis, M. ; Katsoulis, E. ; Moore, R. L.; Trent, T. T., Interpolation problems for ideals in nest algebras, Math. Proc. Camb. Phil. Soc. 111 (1992), 151-160. https://doi.org/10.1017/S030500410007523X
  2. Douglas, R. G., On majorization, factorization, and range inclusion of operators on Hilbert space, Proc. Amer. Math. Soc., 17 (1966), 413-415. https://doi.org/10.1090/S0002-9939-1966-0203464-1
  3. Hopenwasser, A., The equation Tx = y in a reflexive operator algebra, Indiana University Math. J. 29 (1980), 121-126. https://doi.org/10.1512/iumj.1980.29.29009
  4. Hopenwasser, A., Hilbert-Schmidt Interpolation in CSL-Algebras, Illinois J. Math. 33(4) (1989), 657-672.
  5. Jo, Y. S. ; Kang, J. H. ; Park, Dongwan, Equations AX = Y and Ax=y in Alg.L, J. Korean Math. Soc. 43 (2006), 399-411. https://doi.org/10.4134/JKMS.2006.43.2.399
  6. Jo, Y. S.; Kang, J. H.; Kim, K. S., On operator interpolation problems, J. Korean Math. Soc. 41 (2004), 423-433. https://doi.org/10.4134/JKMS.2004.41.3.423